Stability switches and Hopf bifurcations of an isolated population model with delay-dependent parameters

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations

Author(s)

  • Min Xiao
  • Guoping Jiang
  • Lindu Zhao
  • Youhong Wan
  • Chunxia Fan
  • Zhengxin Wang

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)99-115
Journal / PublicationApplied Mathematics and Computation
Volume264
Online published14 May 2015
Publication statusPublished - 1 Aug 2015

Citation Format(s)

Stability switches and Hopf bifurcations of an isolated population model with delay-dependent parameters. / Xiao, Min; Jiang, Guoping; Zhao, Lindu; Xu, Wenying; Wan, Youhong; Fan, Chunxia; Wang, Zhengxin.

In: Applied Mathematics and Computation, Vol. 264, 01.08.2015, p. 99-115.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review